Alert archive / North Carolina / Frost Advisories in 2012
Frost Advisory 4, NWS Raleigh, NC
NWS Raleigh, NC issued this frost advisory at Apr 11, 2012, 11:06 AM EDT for 13 counties in North Carolina. It took effect at Apr 12, 2012, 4:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2012, 11:06 AM EDT (15:06 UTC)
- In effect from
- Apr 12, 2012, 4:00 AM EDT
- Expired
- Apr 12, 2012, 8:22 AM EDT
- In force
- 4 hr
- Issued by
- NWS Raleigh, NC
Counties Anson County, NC, Cumberland County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 84 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 3.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2076 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
363 WWUS72 KRAH 111506 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 1106 AM EDT WED APR 11 2012 ...FREEZE WARNINGS AND FROST ADVISORIES NOW IN AFFECT... .AN UNSEASONABLY COLD AIR MASS WILL MOVE INTO THE CAROLINAS TONIGHT...CREATING FREEZING TEMPERATURES IN SOME AREAS AND AREAS OF FROST MOST EVERYWHERE. NCZ007>011-021>028-038>041-043-120530- /O.UPG.KRAH.FZ.A.0001.120412T0400Z-120412T1300Z/ /O.NEW.KRAH.FZ.W.0001.120412T0800Z-120412T1300Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-WILSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...WILSON 1106 AM EDT WED APR 11 2012 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...AREAS ALONG AND NORTH OF HIGHWAY 64...INCLUDING THE NORTHWEST PIEDMONT... NORTHERN PIEDMONT...AND NORTHERN COASTAL PLAIN. * TEMPERATURES...TEMPERATURES WILL FALL INTO THE LOWER 30S. * TIMING...FREEZING CONDITIONS WILL OCCUR AFTER 4 AM. * IMPACTS...FREEZING TEMPERATURES WILL CAUSE DAMAGE TO UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NCZ042-073>078-083>086-088-089-120530- /O.UPG.KRAH.FZ.A.0001.120412T0400Z-120412T1300Z/ /O.NEW.KRAH.FR.Y.0004.120412T0800Z-120412T1300Z/ JOHNSTON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND- SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...SMITHFIELD...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 1106 AM EDT WED APR 11 2012 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...THE SOUTHERN PIEDMONT...SANDHILLS...AND SOUTHERN COASTAL PLAIN. * TEMPERATURES...TEMPERATURES WILL FALL INTO THE MID TO UPPER 30S. * TIMING...FROST IS LIKELY AFTER 4 AM. * IMPACTS...YOUNG ANNUAL PLANTS OR TROPICAL PLANTS MAY BE DAMAGED OR KILLED BY FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
447 WWUS72 KRAH 120031 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 831 PM EDT WED APR 11 2012 ...FREEZING TEMPERATURES AND FROST EXPECTED PRIOR TO SUNRISE THURSDAY MORNING... .AN UNSEASONABLY COLD AIR MASS WILL MOVE INTO THE CAROLINAS OVERNIGHT...RESULTING IN NEAR FREEZING TEMPERATURES AND AREAS OF FROST EARLY THURSDAY MORNING. NCZ007>011-021>028-038>041-043-121300- /O.CON.KRAH.FZ.W.0001.120412T0800Z-120412T1300Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-WILSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...WILSON 831 PM EDT WED APR 11 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY... * LOCATION...AREAS ALONG AND NORTH OF HIGHWAY 64 INCLUDING THE NORTHERN PIEDMONT AND NORTHERN COASTAL PLAIN. * TEMPERATURES...ARE EXPECTED TO BOTTOM OUT IN THE LOWER 30S. * TIMING...FREEZING TEMPERATURES WILL BE POSSIBLE BETWEEN 4 AM AND SUNRISE. * IMPACTS...FREEZING TEMPERATURES WILL CAUSE DAMAGE TO ANY UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ NCZ042-073>078-083>086-088-089-121300- /O.CON.KRAH.FR.Y.0004.120412T0800Z-120412T1300Z/ JOHNSTON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND- SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...SMITHFIELD...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 831 PM EDT WED APR 11 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY... * LOCATION...SOUTH OF HIGHWAY 64 INCLUDING THE SOUTHERN PIEDMONT... SANDHILLS...AND SOUTHERN COASTAL PLAIN. * TEMPERATURES...WILL BOTTOM OUT IN THE MID TO UPPER 30S. * TIMING...FROST WILL BE POSSIBLE BETWEEN 4 AM AND SUNRISE. * IMPACTS...YOUNG ANNUAL OR TROPICAL PLANTS MAY BE DAMAGED OR KILLED BY FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
361 WWUS72 KRAH 120748 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 348 AM EDT THU APR 12 2012 ...FREEZING TEMPERATURES AND FROST EXPECTED PRIOR TO SUNRISE THIS MORNING... .AN UNSEASONABLY COLD AIR MASS WILL MOVE INTO THE CAROLINAS THIS MORNING...RESULTING IN NEAR FREEZING TEMPERATURES AND AREAS OF FROST EARLY THIS MORNING. NCZ007>011-021>028-038>041-043-121300- /O.CON.KRAH.FZ.W.0001.120412T0800Z-120412T1300Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-WILSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...WILSON 348 AM EDT THU APR 12 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATION...AREAS ALONG AND NORTH OF HIGHWAY 64 INCLUDING THE NORTHERN PIEDMONT AND NORTHERN COASTAL PLAIN. * TEMPERATURES...ARE EXPECTED TO BOTTOM OUT IN THE LOWER 30S. * TIMING...FREEZING TEMPERATURES WILL BE POSSIBLE BETWEEN 4 AM AND SUNRISE. * IMPACTS...FREEZING TEMPERATURES WILL CAUSE DAMAGE TO ANY UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ NCZ042-073>078-083>086-088-089-121300- /O.CON.KRAH.FR.Y.0004.120412T0800Z-120412T1300Z/ JOHNSTON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND- SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...SMITHFIELD...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 348 AM EDT THU APR 12 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATION...SOUTH OF HIGHWAY 64 INCLUDING THE SOUTHERN PIEDMONT... SANDHILLS...AND SOUTHERN COASTAL PLAIN. * TEMPERATURES...WILL BOTTOM OUT IN THE MID TO UPPER 30S. * TIMING...FROST WILL BE POSSIBLE BETWEEN 4 AM AND SUNRISE. * IMPACTS...YOUNG ANNUAL OR TROPICAL PLANTS MAY BE DAMAGED OR KILLED BY FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
192 WWUS72 KRAH 121222 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 822 AM EDT THU APR 12 2012 ...FREEZE WARNING IS CANCELLED... NCZ007>011-021>028-038>041-043-121330- /O.CAN.KRAH.FZ.W.0001.000000T0000Z-120412T1300Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-WILSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...WILSON 822 AM EDT THU APR 12 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS CANCELLED THE FREEZE WARNING. AS OF 815 AM...TEMPERATURES HAVE WARMED TO ABOVE FREEZING ACROSS ALL OF CENTRAL NORTH CAROLINA...THUS THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED. $$ NCZ042-073>078-083>086-088-089-121330- /O.CAN.KRAH.FR.Y.0004.000000T0000Z-120412T1300Z/ JOHNSTON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND- SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...SMITHFIELD...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 822 AM EDT THU APR 12 2012 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS CANCELLED THE FROST ADVISORY. AS OF 815 AM...TEMPERATURES HAVE WARMED TO THE UPPER 30S TO LOWER 40S ACROSS THE ADVISORY AREA...THUS THE FROST ADVISORY FOR THIS MORNING HAS BEEN CANCELLED. $$ NP
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this frost advisory went out at Apr 11, 10:50 AM EDT, 16 minutes earlier.
Area forecast discussion, Apr 11, 10:50 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1050 AM EDT WED APR 11 2012 .SYNOPSIS... COLD HIGH PRESSURE WILL BUILD SOUTHWARD OVER THE EASTERN UNITED STATES THROUGH FRIDAY. THE SURFACE HIGH WILL SHIFT EAST OF THE AREA FRIDAY NIGHT...BRINGING A WARMING TREND THROUGH THE WEEKEND. && .NEAR TERM /TONIGHT/... AS OF 1045 AM WEDNESDAY... TEMP TRENDS LOOK GOOD THROUGH THE AFTERNOON. CHANGES WILL BE TO INCREASE THE SKY COVERAGE ACROSS THE NORTHERN TIER AS THE REINFORCING SHORT WAVE DIGS THROUGH THE BASE OF EAST COAST TROF. WILL ALSO ISSUE A FREEZE WATCH FOR THE NORTHERN TIER OVERNIGHT WITH 32 DEGREE TEMPS EXPECTED IN OUTLYING AREAS ONCE WINDS DIMINISH LATE. A FROST ADVISORY WILL BE ISSUED FOR THE SOUTHERN TIER WHERE TEMPS ARE LESS LIKELY TO REACH FREEZING...BUT DECOUPLING LATE SHOULD ALLOW FOR PATCHY FROST. CENTRAL NC WILL REMAIN UNDER THE INFLUENCE OF THE DEEP VORTEX OVER THE NORTHEAST US AND THE DRY ENERGETIC NWLY FLOW ALOFT BETWEEN THE AMPLIFIED THIS VORTEX AND THE EXPANSIVE RIDGE IN PLACE OVER THE ROCKIES. ARCTIC SURFACE HIGH PRESSURE OVER CENTRAL CANADA WILL BEGIN TO SINK SLOWLY SOUTHWARD TOWARDS THE AREA. STRONG CAA IS JUST NOW GETTING UNDERWAY ACROSS THE NORTHWEST...ON THE HEELS OF THE SOUTHEASTWARD MOVING COLD FRONT. BY DAYBREAK...LOW-LEVEL THICKNESSES ARE PROGGED TO LEVEL OFF AOA 1305 METERS...A RESOUNDING 40 TO 45 METERS BELOW NORMAL AS THE COLD FRONT EXITS OFFSHORE. CHILLY MORNING LOWS IN THE UPPER 30S TO LOWER 40S WILL STRUGGLE TO RISE OUT OF THE 50S TODAY. EXPECT TO SEE AFTERNOON HIGHS RANGE FROM THE MID 50S NORTH TO LOWER 60S SOUTH WITH A MIX OF SUN AND CLOUDS AS A SECONDARY VORT MAX DROPS SOUTH ACROSS THE AREA. THESE FORECAST HIGHS COULD BE A TOUCH TOO WARM...ESPECIALLY ACROSS THE NORTHEAST ZONES...IF THE ALTOSTRATUS CLOUD DECK ACROSS CENTRAL/SOUTHERN VA PROTRUDES FARTHER SOUTH THAN EXPECTED. STEEP ADIABATIC LAPSE AND DEEP MIXING WILL RESULT IN ANOTHER PERIOD OF GUSTY AFTERNOON WINDS...WITH SUSTAINED SPEEDS 10-15 KT AND GUSTS TO AROUND 20 KT. MAIN HEADLINES FOR THIS FORECAST PACKAGE IS THE THREAT OF FREEZING TEMPERATURES LATE TONIGHT/EARLY THURSDAY MORNING WITH THE THERMAL TROUGH AXIS EXTENDING SOUTH INTO THE REGION. USING HISTORICAL CLIMATE DATA THAT CORRELATES LOW-LEVEL THICKNESS WITH OBSERVED MIN TEMPERATURES INDICATES THAT THE "SWEET SPOT" OR MOST COMMONLY OBSERVED TEMPERATURE WITH THE EXPECTED 1000-850 THICKNESS OF 1310 METERS RANGES BETWEEN 28 TO 33F. SYNOPTICALLY...IT IS NOT THE BEST SETUP FOR WIDESPREAD FREEZING OR SUB-FREEZING TEMPERATURES...WITH MODELS STILL SHOWING A DECENT PACKING OF ISOBARS ACROSS THE AREA...SUGGESTING WE WILL NOT DECOUPLE...AT LEAST FOR A MAJORITY OF THE FORECAST AREA. CURRENT THINKING IS THAT TEMPERATURES ACROSS MUCH OF THE CWA WILL BE MOSTLY IN THE 33 TO 36 DEGREE RANGE...ESPECIALLY IN URBAN AREAS...WITH OUTLYING AREAS(NORTHERN AND SOUTHERN OUTLYING AREAS ALIKE )STANDING THE BEST CHANCE OF SEE TEMPERATURES DIPPING DOWN INTO THE UPPER 20S. AS SUCH...WILL CONTINUE WITH THE FREEZE WATCH FOR ALL OF CENTRAL NC TONIGHT. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... AS OF 245 AM WEDNESDAY... DURING THE SHORT TERM PERIOD WE WILL SEE A SLOW EASTWARD PROGRESSION OF THE HIGH AMPLITUDE BLOCKING PATTERN IN PLACE OVER THE CONUS... FEATURING A PAIR OF FULL LATITUDE TROUGHS OVER THE WEST AND EAST COASTS...WITH A HIGH AMPLITUDE RIDGE SANDWICHED IN BETWEEN. IN THE LOW-LEVELS...ARCTIC HIGH PRESSURE OVER CENTRAL CANADA WILL CONTINUE TO WORK ITS WAY SOUTH INTO THE REGION...BECOMING CENTERED OVER THE CAROLINAS BY THURSDAY NIGHT. AS A RESULT WE WILL CONTINUED TO EXPERIENCE BELOW NORMAL TEMPS...WITH HIGHS EXPECTED TO BE IN THE LOW/MID 60S ON THURSDAY AND THEN UPPER 60S TO NEAR 70 DEGREES BY FRIDAY. WITH REGARDS TO OVERNIGHT LOWS...WITH A DRY AIR MASS IN PLACE AND THE SURFACE HIGH OVER THE REGION (PROVIDING CLEAR SKIES AND LIGHT WINDS)...GOOD RADIATIONAL COOLING CONDITIONS WILL SET UP EACH NIGHT...ESPECIALLY THURSDAY NIGHT BEFORE WE SEE SOME SLIGHT AIR MASS MODERATION. LOWS THURSDAY NIGHT ARE EXPECTED TO FALL INTO THE MID 30S AREAWIDE...WITH SOME NEAR FREEZING READINGS POSSIBLE IN THE USUAL COOLER LOCALES. THEREFORE...PATCHY FROST WILL ONCE AGAIN BE POSSIBLE THURSDAY NIGHT/FRIDAY MORNING. BY FRIDAY NIGHT...WITH A LIGHT RETURN FLOW EXPECTED...LOWS SHOULD MODERATE INTO THE LOW TO MID 40S. && .LONG TERM /SATURDAY THROUGH TUESDAY/... AS OF 245 AM WEDNESDAY... MID LEVEL RIDGING WILL BUILD OVER THE REGION TO START THE LONG TERM PERIOD AND THEN BECOME ANCHORED OVER THE SOUTHEAST ATLANTIC THROUGH AT LEAST EARLY NEXT WEEK. AT THE SAME TIME...THE SURFACE HIGH IS PROGGED TO FINALLY SHIFT OFFSHORE BY THIS WEEKEND...WITH SOUTHWESTERLY LOW LEVEL FLOW SETTING UP OVER THE REGION. ALL OF THIS WILL LEAD TO A WARMING TREND FOR THE AREA...WITH TEMPS RETURNING TO THE MID/UPPER 70S ON SATURDAY AND THEN WELL INTO THE 80S FOR THE REMAINDER OF THE FORECAST PERIOD. MODELS CONTINUE TO BE IN GOOD AGREEMENT WILL PRECIP BEING DRIVEN NORTH AND WEST OF THE REGION THROUGH EARLY NEXT WEEK DUE TO THE PRESENCE OF THE AFOREMENTIONED MID LEVEL RIDGE OVER THE AREA. THEREFORE...WILL MAINTAIN A DRY FORECAST FOR THE ENTIRE PERIOD. && .AVIATION /11Z WEDNESDAY THROUGH SUNDAY/... AS OF 645 AM WEDNESDAY... VFR CONDITIONS EXPECTED THROUGH THE 24 HOUR TAF PERIOD. WILL SEE SOME FLAT CU DEVELOPMENT ACROSS THE AREA THIS AFTERNOON... POTENTIALLY BROKEN AT TIMES...BUT CLOUD BASES SHOULD REMAIN AOA 6KFT. OTHERWISE...WILL SEE ANOTHER AFTERNOON OF BREEZY CONDITIONS WITH NWLY WINDS OF 10 TO 20KTS RESULTING IN STRONG CROSSWIND FLOW AT AIRPORTS WITH SW TO NE ORIENTED RUNWAYS. WINDS WILL DIMINISH AFTER 00Z THU. LOOKING AHEAD: VFR CONDITIONS ARE EXPECTED THROUGH THE REMAINDER OF THE WEEK AND WEEKEND HIGH PRESSURE BUILDS OVER THE REGION. && .FIRE WEATHER /THIS EVENING AND OVERNIGHT/... AS OF 145 AM WEDNESDAY... MINIMUM RELATIVE HUMIDITIES WILL FALL INTO THE 25 TO 30 PERCENT RANGE THIS AFTERNOON WITH ANOTHER DAY OF DEEP VERTICAL MIXING TO AROUND 750 MB WITH STEEP DRY ADIABATIC LAPSE RATS PRODUCING NWLY WIND GUSTS BETWEEN 20 TO 25 MPH. WITH THESE FIRE WEATHER PARAMETERS FALLING JUST SHORT OF RED FLAG CRITERIA...WILL CONTINUE WITH A SPECIAL WEATHER STATEMENT FOR INCREASED FIRE DANGER FOR ALL OF CENTRAL NC AS FINE FUEL MOISTURE WILL CONTINUE TO DRY OUT EVEN FURTHER. && .RAH WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 4 AM TO 9 AM EDT THURSDAY FOR NCZ042- 073>078-083>086-088-089. FREEZE WARNING FROM 4 AM TO 9 AM EDT THURSDAY FOR NCZ007>011- 021>028-038>041-043. && SYNOPSIS...CBL NEAR TERM...MLM SHORT TERM...CBL/KRR LONG TERM...KRR FIRE WEATHER...CBL AVIATION...MLM
Hazardous weather outlook, Apr 11, 3:39 AM EDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 339 AM EDT WED APR 11 2012 NCZ007>011-021>028-038>043-073>078-083>086-088-089-120745- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 339 AM EDT WED APR 11 2012 ...INCREASED FIRE DANGER IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. INCREASED FIRE DANGER. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. COLD HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH THE END OF THE WEEK. THEREFORE...PATCHY FROST WILL BE POSSIBLE THURSDAY NIGHT/FRIDAY MORNING.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:44 PM EDT | Special Weather Statement | RAH | Bladen | 46 min |
| Apr 10, 9:34 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke | 41 min |
| Apr 11, 11:06 AM EDT | Freeze Warning | RAH | Alamance, Chatham, Davidson, Durham, Edgecombe, Forsyth and 12 more | 21 hr |
Nearby
Frost Advisories in North Carolina, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.